Duke Mathematical Journal

Fundamental solutions in complex analysis part I. The Cauchy Riemann operator

Reese Harvey and John Polking

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 46, Number 2 (1979), 253-300.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077313404

Digital Object Identifier
doi:10.1215/S0012-7094-79-04613-1

Mathematical Reviews number (MathSciNet)
MR534055

Zentralblatt MATH identifier
0441.35043

Subjects
Primary: 32F20
Secondary: 35N15: $\overline\partial$-Neumann problem and generalizations; formal complexes [See also 32W05, 32W10, 58J10]

Citation

Harvey, Reese; Polking, John. Fundamental solutions in complex analysis part I. The Cauchy Riemann operator. Duke Math. J. 46 (1979), no. 2, 253--300. doi:10.1215/S0012-7094-79-04613-1. https://projecteuclid.org/euclid.dmj/1077313404


Export citation

References

  • [B] S. Bochner, Analytic and meromorphic continuation by means of Green's formula, Ann. of Math. (2) 44 (1943), 652–673.
  • [D] G. DeRham, Variétés Différentiables, Hermann, Paris, 1960.
  • [FE] H. Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag New York Inc., New York, 1969.
  • [G] R. Graham, Kernels for $d$ and $\bar \partial$, Rice University, 1976.
  • [GL] H. Grauert and I. Lieb, Das Ramirezsche Integral und die Lösung der Gleichung $\bar \partial f=\alpha$ im Bereich der Beschränkten Formen, Complex Analysis (Proc. Conf. Rice University, Houston, Texas, 1969), Rice Univ. Studies, vol. 56, Rice University, Houston, 1970, pp. 29–50.
  • [GR] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall Inc., Englewood Cliffs, N.J., 1965.
  • [HA_1] R. Harvey, Integral formulae connected by Dolbeault's isomorphism, Rice Univ. Studies 56 (1970), no. 2, 77–97 (1971).
  • [HA_2] R. Harvey, Holomorphic chains and their boundaries, Several Complex Variables (Proc. Symp. Pure Math., Vol. XXX, Part 1, Williams Coll., Williamstown, Mass., 1975), Amer. Math. Soc., Providence, R. I., 1977, pp. 309–382.
  • [HL_1] F. Harvey and B. Lawson, On boundaries of complex analytic varieties. I, Ann. of Math. (2) 102 (1975), no. 2, 223–290.
  • [HL_2] R. Harvey and B. Lawson, On boundaries of complex analytic varieties. II, Ann. Math. (2) 106 (1977), no. 2, 213–238.
  • [HP] R. Harvey and J. Polking, Some remarks on the Hans Lewy equation, to appear.
  • [HE_1] G. M. Henkin, Integral representation of functions which are holomorphic in strictly pseudoconvex regions, and some applications, Mat. Sb. (N.S.) 78 (120) (1969), 611–632, English transl. in Math USSR Sb. 7 (1969), 597–616.
  • [HE_2] G. M. Henkin, Integral representation of functions holomorphic in strictly pseudoconvex domains and applications to the $\bar \partial$ problem, Mat. Sb. 82 (124) (1970), 300–308, English transl. in Math. USSR Sb. 11 (1970), 273–281.
  • [HE_3] G. M. Henkin, Solutions with bounds for the equations of H. Lewy and Poincaré-Lelong. Construction of functions of Nevanlinna class with given zeros in a strongly pseudoconvex domain, Dokl. Akad. Nauk SSSR 224 (1975), no. 4, 771–774, English transl. in Soviet Math. Dokl. 16 (1975), 1310-1314.
  • [HE_5] G. M. Henkin, H. Lewy's equation, and analysis on a pseudoconvex manifold. II, Mat. Sb. (N.S.) 102(144) (1977), no. 1, 71–108, 151.
  • [HO] L. Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966.
  • [HORT] Michael Hortmann, Über die Lösbarkeit der $\bar \partial$-Gleichung auf Ringgebieten mit Hilfe von $L\sp{p}$-, ${\cal C}\sp{k}$- und ${\cal D}$-stetigen Integraloperatoren, Math. Ann. 223 (1976), no. 2, 139–156.
  • [KO_1]1 J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. I, Ann. of Math. (2) 78 (1963), 112–148.
  • [KO_1]2 J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. II, Ann. of Math. (2) 79 (1964), 450–472.
  • [KO_2] J. J. Kohn, Global regularity for $\bar \partial$ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc. 181 (1973), 273–292.
  • [KOP_1] W. Koppelman, The Cauchy integral for functions of several complex variables, Bull. Amer. Math. Soc. 73 (1967), 373–377.
  • [KOP_2] W. Koppelman, The Cauchy integral for differential forms, Bull. Amer. Math. Soc. 73 (1967), 554–556.
  • [LE] J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe. (Problème de Cauchy. III), Bull. Soc. Math. France 87 (1959), 81–180.
  • [LEW_1] H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155–158.
  • [LEW_2] H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math. (2) 64 (1956), 514–522.
  • [LI_1] I. Lieb, Beschränktheitsaussagen für den $d\sp{\prime\prime}$-Operator, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1970 (1970), 1–7.
  • [LI_2] I. Lieb, Die Cauchy-Riemannschen Differentialgleichungen auf streng pseudokonvexen Gebieten. Beschränkte Lösungen, Math. Ann. 190 (1970/1971), 6–44.
  • [O_1] N. Ovrelid, Integral representation formulas and $L\sp{p}$-estimates for the $\bar \partial$-equation, Math. Scand. 29 (1971), 137–160.
  • [O_2] N. Ovrelid, Integral representation formulae for differential forms, and solutions of the $\overline \partial$-equation, Fonctions analytiques de plusieurs variables et analyse complexe (Colloq. Internat. CNRS, No. 208, Paris, 1972), Gauthier-Villars, Paris, 1974, 180–198. “Agora Mathematica”, No. 1.
  • [R] E. Ramirez de Arellano, Ein Divisionsproblem und Randintegraldarstellungen in der komplexen Analysis, Math. Ann. 184 (1969/1970), 172–187.
  • [ROO_1] G. Roos, Formules intégrales pour les formes différentielles sur ${\bf C}\sp{n}$. I, Ann. Scuola Norm. Sup. Pisa (3) 26 (1972), 171–179.
  • [ROO_2] G. Roos, L'intégration partielle de la formule de Cauchy-Fantappié, C. R. Acad. Sci. Paris Sér. A-B 287 (1978), no. 8, A615–A618.
  • [SC] L. Schwartz, Théorie des distributions, Publications de l'Institut de Mathématique de l'Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966.
  • [SE] J.-P. Serre, Un théorème de dualité, Comment. Math. Helv. 29 (1955), 9–26.
  • [ST] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, 1970.